Thursday, November 21, 2019

Comments by xXDei-LokiXx

Showing 1 of 1 comments.

  • Dear Nancy,

    Terribly sorry for what you have gone through that landed you on Seroquel. I myself am on Seroquel XR; taking a grand total of 300mg per night. Having at first been on Abilify, I was then switched to Seroquel (then off it for another medication, and then completely off medication for a few months only to be put back on Seroquel). Reason that I’m on it is because I’ve been diagnosed with Schizo-affective disorder. (Not a fun diagnosis, I’ll tell you that. Cut out several carrier choices I had.)

    The unfortunate thing I face with Seroquel is that if I miss just one dose, I experience the withdrawal symptoms you have faced.

    I am looking to address this issue with my psychiatrist – yet again. But I was just wondering how one would cope with the withdrawal of Seroquel as you feel the effects?

    I’m horrible at remembering if I took it that night or not, as bad as that sounds. By the time I feel the withdrawal symptoms it is already too late to take the Seroquel – as far as I know, due to the fact that it tells you not to take the missed dose.

    This has truly confused me for quite some time. I was never able to get a straight answer other than ‘just deal with it’ from my multiple psychiatrists I’ve had over the past four and a half years.

    So, I ask, is there any good way to cope with the massive anxiety, insomnia and stomach pains from a missed dose driven withdrawal?